Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Blotchy skin after smoking crystal meth. Normal?

i want to if its normal that everytime i smoke crystal meth my entire body turns very blotchie, molton skin colors. my legs are white red purple blue and parts look very tan. my arms are white and red, my palms are blue, and if i press on my skin anywhere it turns white and doesnt go back to normal for almost a minute.i am a white female. thank you
Asked On : Sat, 5 Jan 2013
Answers:  1 Views:  854
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. The blotchy skin after using crystal meth, even in the smoked form is quite common and I believe that you should immediately stop using the drug. It is causing physical dependence by your wanting to use it despite the harmful nature of side effects that you have from the medications. A consultation with a substance abuse counselor or a psychiatrist who is well versed with these substance use disorders is recommended.

I hope this helps. Take care and have a lovely day!
Answered: Mon, 1 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor